MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN V-LOC 90; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

COVIDIEN LP LLC NORTH HAVEN V-LOC 90; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number VLOCM0114
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/12/2017
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during suturing, the loop broke without being pulled strongly.No harm was caused to the patient.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the sample noted 1 suture and 1 needle.The suture was received with an open loop.It was observed, under magnification, that the suture appeared to have split under tension.Upon microscopic inspection of the loop, evidence of material transfer was observed.As no sealed samples were returned, a laced-through loop test could not be performed.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all manufacturer's quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.

Brand Name
V-LOC 90
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mc dermott rd
north haven CT 06473
MDR Report Key6798677
Report Number1219930-2017-06456
Device Sequence Number10955431
Product Code GAM
UDI-Device Identifier20884521131757
UDI-Public20884521131757
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model NumberVLOCM0114
Device Catalogue NumberVLOCM0114
Device Lot NumberA6K1108VX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2017
Initial Date Received by Manufacturer 07/19/2017
Supplement Date Received by Manufacturer12/22/2017
Initial Report FDA Received Date08/16/2017
Supplement Report FDA Received Date01/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1